Acetylsalicylic Acid Medisorb №20, 500 mg

500 mg, 20 tablets

Active ingredients

acetylsalicylic acid 0,500 g;

Auxiliary ingredients

potato starch, talc, lactose monohydrate (milk sugar), povidone K-17, stearic acid.

analgesics antipyretics
  • In the symptomatic treatment of pain syndrome: headaches (including withdrawal syndrome), toothache, sore throat, backache and muscle pain, joint pain, menstrual pain;
  • in increased body temperature in colds and other infectious and inflammatory diseases (in adults and over 15-year-old children).

The drug is to be taken after meals, with a drink of water, milk or alkaline mineral water.

By mouth, in adults and over 12 year-old children: a single dose is 0.25−0.5 g, the maximum single dose is 1.0 g (2 tablets of 0.5 g each), the maximum daily dose of 3.0 g (6 tablets of 0, 5 g), a single dose, if necessary, can be taken 3−4 times a day with an interval of at least 4 hours.

For children from the age of 6, with the exception of the administration along with acute respiratory diseases caused by viral infections due to the risk of Reye’s syndrome (encephalopathy and acute liver steatosis with acute development of liver failure), a single dose — 0.25 g (½ tablet 0.5 g) for a single dose.

A single dose, if necessary, can be administered 3−4 times a day with an interval of at least 4 hours. Regular adherence to the drug intake schedule allows to avoid a temperature spike and reduce the intensity of the pain syndrome. The duration of treatment (without consulting a doctor) should not exceed 7 days when administered as a painkiller and 3 days when administered as antipyretic.

Shelf life
4 years. Prohibited to use after expiry date.

Storage conditions
Store in a dry place at a temperature below +25°С. Keep out of reach of children.

Vacation conditions
Over the counter.

15+
for children, adults and elderly people

20
starts acting in 20 min after intake

3000
daily dose not more than 3000 mg